MathSciNet Relay Station
MathSciNet bibliographic data
MR652428 (83i:13018) 13F15 (13C12)
Anderson, D. D. Globalization of some local properties in Krull domains. Proc. Amer. Math. Soc. 85 (1982), no. 2, 141–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement